Header

UZH-Logo

Maintenance Infos

On a class of functions that satisfies explicit formulae involving the Möbius function


Kühn, Patrick; Robles, Nicolas; Roy, Arindam (2015). On a class of functions that satisfies explicit formulae involving the Möbius function. The Ramanujan Journal, 38(2):383-422.

Abstract

A class of functions that satisfies intriguing explicit formulae of Ramanujan and Titchmarsh involving the zeros of an L -function in the reduced Selberg class of degree one and its associated Möbius function is studied. Moreover, a sufficient and necessary condition for the truth of the Riemann hypothesis due to Riesz is generalized.

Abstract

A class of functions that satisfies intriguing explicit formulae of Ramanujan and Titchmarsh involving the zeros of an L -function in the reduced Selberg class of degree one and its associated Möbius function is studied. Moreover, a sufficient and necessary condition for the truth of the Riemann hypothesis due to Riesz is generalized.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

1 download since deposited on 16 Jan 2015
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Language:English
Date:2015
Deposited On:16 Jan 2015 12:52
Last Modified:30 Jul 2020 16:33
Publisher:Springer
ISSN:1382-4090
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s11139-014-9608-1

Download

Closed Access: Download allowed only for UZH members